Last week I was taking 37.5 effexor, no problems. Felt better almost emmediately. Only minimal side effects (hot flashes and night swaets, tremors, blurred vision and a little uncordinated) BUT I was having those anyway, before the effexor. Yesterday I stared 75mg, and ugh, my stomach is a mess! Bloating, belching, headache and had very weird dream lastnight. Also, reading all the bad experiences with withdrawal, I wonder if I should get off it NOW before its too late? Thoughts?
I was switched from Zoloft to Effexor xr. I got the weird dreams too. I'm on prozac now. I would talk to your Dr. first and let them know your side effects. I was on the highest dose I was passing out and sleeping all the time. There is a difference between Effexor and Effexor XR. I had no problems with the Effexor but I kept forgetting to take the morning dose.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Due to concerns about interaction between Zoloft 1oomg and tamoxifin after I finish my breast cancer
Posted 18 Mar 2010 • 1 answer
Posted 2 Mar 2013 • 3 answers
Posted 31 Aug 2014 • 8 answers
Posted 10 Aug 2016 • 1 answer
Posted 6 days ago • 1 answer